# SDR 2024F00322

- Difficulty date: December 23, 2024
- Submitted: December 23, 2024
- Operation: General aviation
- Aircraft: N41959
- Engine: Rroyce TRENT700072
- Engine time: 27,359 hours, 6,986 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Ring
- Condition: Misinstalled
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE STRIP OF ESN41959, HAESL DISCOVERED THE VIGV INNER SHROUD RING WAS INSTALLED ON AN INCORRECT POSITION WHICH DOWELS WERE FOUND MIS-ALIGNED.
